MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000
Medical Device Problem Codes Insufficient Cooling (1130); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported insufficient ice occurred due to the console system.A visual-ice cryoablation system was chosen for a procedure to treat a patient.During preparation prior to the procedure, the physician found that the refrigeration was abnormal and insufficient ice occurred.A different system of a different model was used to complete the procedure successfully after the procedure, a blockage at air/gas connection of the visual-ice cryoablation system was noted.Through troubleshooting steps, the visual-ice cryoablation system gas connection was cleared, and the visual-ice cryoablation system is fully functional.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: (b)(6).H11: no device return product investigation by manufacturer: the console system was not returned to boston scientific corporation for analysis.It was clarified that during an on-site inspection, the boston scientific corporation field service engineer (fse) found that the intake pipe of the console was blocked and required cleaning to resolve the issue.The console operated normally after it was cleaned.The ifu recommends cleaning the icefx console after each use to ensure proper functionality.The reported event was confirmed by the bsc fse.
 
Event or Problem Description

Brand Name
VISUAL-ICE CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23705617
Report Number2124215-2025-88391
Device Sequence Number16100988
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public(01)00867379000006(11)220803(10)V50069
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRCH6000
Device Catalogue NumberFPRCH6000
Device Lot NumberV50069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date02/25/2026
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown